# SDR CA090710007

- Difficulty date: July 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 401A
- Aircraft time: 12,474 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 3210 · Main Landing Gear
- Part: Screw
- Part number: 084113
- Condition: Broken
- Location: Rt Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG COLLAPSED DURING TURN TO LINE UP FOR TAKEOFF.  PARTS FOUND FAILED AFTER COLLAPSE.  ADJUSTING SCREW PN 0841113-3 FOUND SHEARED.  BOLT ATTACHING BELLCRANK ASSY TO LANDING GEAR TRUNNION FOUND SHEARED.  BOLT PN NAS464P4-26 FOUND SHEARED.  MOUNTING LUG ON TRUNNION BROKEN OFF.
